Suivre
Moumanti Podder
Moumanti Podder
Assistant Professor, Department of Mathematics, Indian Institute of Science Education and Research
Adresse e-mail validée de iiserpune.ac.in
Titre
Citée par
Citée par
Année
Gibbs measures over locally tree-like graphs and percolative entropy over infinite regular trees
T Austin, M Podder
Journal of Statistical Physics 170, 932-951, 2018
122018
First order probabilities for galton–watson trees
M Podder, J Spencer
A Journey Through Discrete Mathematics: A Tribute to Jiří Matoušek, 711-734, 2017
72017
On a class of probabilistic cellular automata with size- neighbourhood and their applications in percolation games
D Bhasin, S Karmakar, M Podder, S Roy
arXiv preprint arXiv:2208.11670, 2022
52022
Random tree recursions: Which fixed points correspond to tangible sets of trees?
T Johnson, M Podder, F Skerman
Random Structures & Algorithms 56 (3), 796-837, 2020
52020
Galton-Watson probability contraction
M Podder, J Spencer
52017
Ruin probabilities under Sarmanov dependence structure
K Maulik, M Podder
Statistics & Probability Letters 117, 173-182, 2016
52016
On a class of PCA with size-3 neighborhood and their applications in percolation games
D Bhasin, S Karmakar, M Podder, S Roy
Electronic Journal of Probability 28, 1-60, 2023
42023
Ergodicity of a generalized probabilistic cellular automaton with parity-based neighbourhoods
D Bhasin, S Karmakar, M Podder, S Roy
arXiv preprint arXiv:2212.01753, 2022
42022
Existential monadic second order logic on random rooted trees
AE Holroyd, A Levy, M Podder, J Spencer
Discrete Mathematics 342 (1), 152-167, 2019
42019
Uniform threshold for fixation of the stochastic sandpile model on the line
M Podder, LT Rolla
Journal of Statistical Physics 182 (3), 52, 2021
22021
The first order theory of G (n, c∕ n)
M Podder
European Journal of Combinatorics 78, 214-235, 2019
22019
Combinatorial games on Galton-Watson trees involving several-generation-jump moves
M Podder, D Bhasin
arXiv preprint arXiv:2205.02124, 2022
12022
THE REGULAR STOCHASTIC BLOCK MODEL ON SEVERAL-COMMUNITY NETWORKS
S Karmakar, M Podder
arXiv preprint arXiv:2002.05577, 2020
12020
Second order logic on random rooted trees
AE Holroyd, A Levy, M Podder, J Spencer
arXiv preprint arXiv:1706.06192, 2017
12017
Percolation games on rooted, edge-weighted random trees
S Karmakar, M Podder, S Roy, S Sadhukhan
arXiv preprint arXiv:2406.00831, 2024
2024
Learning models on rooted regular trees with majority update policy: convergence and phase transition
M Podder, A Sarkar
arXiv preprint arXiv:2405.12418, 2024
2024
Bond percolation games on the -dimensional square lattice, and ergodicity of associated probabilistic cellular automata
D Bhasin, S Karmakar, M Podder, S Roy
arXiv preprint arXiv:2405.12199, 2024
2024
Combinatorial games on Galton–Watson trees involving several-generation-jump moves
D Bhasin, M Podder
Combinatorics and Number Theory 13 (1), 1-58, 2024
2024
Phase transition in percolation games on rooted Galton-Watson trees
S Karmakar, M Podder, S Roy, S Sadhukhan
arXiv preprint arXiv:2303.11402, 2023
2023
The spread of an epidemic: a game-theoretic approach
S Karmakar, M Podder, S Roy, S Sadhukhan
arXiv preprint arXiv:2303.09771, 2023
2023
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20